Advances in Fixed Point Theory

Advances in Fixed Point Theory (AFPT) is a peer-reviewed open access international journal, which is aimed to provide a publication forum for important research in different areas of current interest covering all aspects of fixed point theory and their techniques applicable to nonlinear analysis, geometry, game theory, mathematical economics, engineering, mathematical physics, mathematical biology and other related areas. This journal will accept high quality articles containing original research results and survey articles of exceptional merit.
Journal Homepage Image

Vol 8, No 2 (2018)

Table of Contents

Articles

S. A. Shukri, A. R. Khan
Best proximity points in partially ordered metric spaces
Advances in Fixed Point Theory, Vol 8, No 2 (2018), 118-130
PDF

Yogesh Kumar Sahu, Rajlaxmi Gupta, B.L. Malager, Samir Dashputre
Approximation of fixed point for multi-valued nonexpansive mapping in Banach spaces
Advances in Fixed Point Theory, Vol 8, No 2 (2018), 131-143
PDF

Katanyoo Thapthas, Atid Kangtunyakarn
Modification of viscosity method for strictly pseudo-contractive mapping and equilibrium problem with some applications
Advances in Fixed Point Theory, Vol 8, No 2 (2018), 144-173
PDF

Omid Taghipour Birgani, Henk Koppelaar, Stojan Radenovic
Fixed point theorems for weak S-contractions in partially ordered 2-metric spaces
Advances in Fixed Point Theory, Vol 8, No 2 (2018), 174-187
PDF

Md. Asaduzzaman, Altaf Hossain
Data dependence for four-step fixed point iterative scheme allocating via contractive-like operators
Advances in Fixed Point Theory, Vol 8, No 2 (2018), 188-204
PDF

Robert F. Brown, Daciberg Lima Goncalves
On the topology of n-valued maps
Advances in Fixed Point Theory, Vol 8, No 2 (2018), 205-220
PDF

Neena Vijaywargi, Vijay Gupta, Rajesh Shrivastava
Some fixed point theorems on intuitionistic fuzzy metric spaces using new contractions
Advances in Fixed Point Theory, Vol 8, No 2 (2018), 221-233
PDF

Yogesh Kumar Sahu, Rajlaxmi Gupta, B.L. Malager, Samir Dashputre
New iteration process for total asymptotically nonexpansive mappings in uniformly convex hyperbolic spaces
Advances in Fixed Point Theory, Vol 8, No 2 (2018), 234-246
PDF

Durdana Lateef
Fixed point theorem of nonlinear contraction in metric space
Advances in Fixed Point Theory, Vol 8, No 2 (2018), 247-254
PDF

Manthena Prapoorna, Manchala Rangamma
Erratum to: fixed points of (ψ,φ) − almost weakly contractive maps in fuzzy metric spaces
Advances in Fixed Point Theory, Vol 8, No 2 (2018), 255-258
PDF



Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2018 SCIK Publishing Corporation. All rights reserved.